Posted by rjk on March 24, 2002, at 7:59:24
In reply to Re: BECOME SENSITIVE TO MEDS? » rjk, posted by beardedlady on March 23, 2002, at 14:16:56
> Yes. I don't think it has anything to do with Serzone, though. I think our bodies change. I used to be allergic to trees in my childhood and mushrooms in my young adulthood, but both those are gone. I developed an allergy to pennicillin in my 20s, and I took a sulfa antibiotic last year and was fine; this year, I took it and got hives. I also had a bad reaction to Tequin--gave me joint pain all through my body. I took three doses and couldn't walk. It was bad for two months and then went away.
> Last time I had my eyes checked, my pupils stayed dialated for more than 24 hours!
> I am definitely sensitive to some meds. Others, though, I have no problem with.
> I think another factor is whether you work at home! If you have a lot of time to concentrate on every little ache and pain and thing that's not exactly right, you notice more than you would if you kept very busy. (I have done both, but now I work at home and know this to be true for me.)
> Are you having super sensitivity lately? Or are you simply having some side effects? All drugs--even aspirin?
> beardy : )>
Yes,antidepressnts have left my head so sensitive that I literally cannot even take aspirin.